# SDR 2006FA0000836

- Difficulty date: August 11, 2006
- Submitted: August 23, 2006
- Operation: General aviation
- Aircraft: N373G
- Make and model: Cndair CL604
- Aircraft serial: 5556
- Engine: Ge CF34*
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REASON REMOVED, PRESSURIZATION CLIMBS AFTER T/O UP TO 2000 FPM.  THEN CATCHES AND WORKS DURING FLIGHT.  PRIOR TO INSTALLATION IN THE AIRCRAFT, THIS COMPONENT WAS INSPECTED, UNDER WO NR U22732, DATED MAR 30, 2006.  COMPONENT WAS INSTALLED ON 06/09/2006.  (K)
